# SDR AALA202307144164

- Difficulty date: June 26, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 35,533 hours, 15,040 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR BEAM, AROUND FASTENER HOLE, LOCATED AT 986.5, S17R, AND RBL 61. REPAIRED FLOOR BEAM PER SRM 53-70-51-2R-6.
